# SDR DL777080725

- Difficulty date: May 13, 2008
- Submitted: May 22, 2008
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 39,706 hours, 6,285 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 0497
- Condition: Defective
- Location: Mid Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ELEC SMELL IN MID GALLEY NR 1 OVEN SHUTDOWN TURNED OFF SMELL DISSIPATED.  REMOVED NR 1 OVEN AND INSP WIRING BEHIND OVEN AND OVEN ELEC CONNECTOR.  NO TROUBLE FOUND.  REMOVED AND STOWED OVEN ELEC CONNECTOR.  PULLED AND COLLARD OVEN NR 1 C/BS FWD TO NEF USING FRC 253.30.  REPLACED OVEN, CKS GOOD, REMOVED MCO.  ETOPS CATEGORY 'F':  ANY OTHER EVENT DETRIMENTAL TO ETOPS.
